# SDR AU010205

- Difficulty date: February 17, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Light
- Component: 3397
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SIDEWALL WASH LIGHT SOCKET LOCATED AT SEAT 25 HJK BURNED OUT AND ARCING DUE TO WATER CONTAMINATION. AREA AROUND SEATS FOUND TO BE SOAKING WET DUE TO BLOCKAGE OF RT SIDE UPPER DECK DOOR DRAINBLOCKAGE ALLOWING WATER LEAKAGE. AIRCRAFT HAD BEEN ON THE GROUNDDURING A SEVERE RAIN STORM.
